|Anxiety attacks and Prezista
Feb 8, 2009
Can Prezista provoke anxiety of panick attacks? Or exaserbate these?
| Response from Dr. McGowan
I have not seen any reports of Prezista provoking anxiety or panic attacks. There was one child who had to stop the drug in clinical trails with anxiety, but the investigators felt it was not related to the use of Prezista.
Anxiety may be provoked by drug interactions between norvir (which is always given with Prezista) or Presizta itself and certain medications used to treat depression and anxiety. If you are taking any other medications you should check with your health care provider to be sure there is no drug interaction with your Norvir/Prezista. Best, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.